SUSPECTED ADVERSE METHYLPHENIDATE-IMIPRAMINE INTERACTIONS IN CHILDREN
 
   

Suspected Adverse Methylphenidate–
Imipramine Interactions in Children

This section is compiled by Frank M. Painter, D.C.
Send all comments or additions to:
   Frankp@chiro.org
 
   

FROM: J Dev Behav Pediatr 1986;   7 (4) Aug:   265–267

Grob CS, Coyle JT


Two cases are presented which illustrate the dangers inherent in utilizing a polypharmacy approach in treating children with psychotropic medication. In each case, severe adverse effects, including cognitive and mood deterioration, were experienced by the child when treated with a combination of methylphenidate and imipramine. Possible mechanisms at the neurotransmitter level are described as postulated determinants for this pharmacological interaction.


Return to the ADD/ADHD Page

Since 6-08-2001

         © 1995–2017 ~ The Chiropractic Resource Organization ~ All Rights Reserved